# SDR SIMA20241201001

- Difficulty date: December 1, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N741AK
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 39,314 hours, 29,231 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 ? STRINGER 29R CORRODED BETWEEN FR 77/81. (MAJOR REPAIR) (LEVEL 2 CORROSION)  RAR STRINGER 29R BETWEEN FR 77/81 IAW EMB 170 SRM 51-40-08.
